# SDR CALA2025110210814

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 84,449 hours, 30,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370020
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, AFT FLAP, INBD END, UPPER SKIN WITH DISBONDED AREAS 2 X 2.25 INCHES AND 1 X 1 INCHE.   REMOVED THE DAMAGED SKIN, CLEANED, PREPPED, FABRICATED NEW REPAIR PARTS, APPLIED PRE-BOND ON NEW REPAIR PARTS, REPAIR AREA AND RESTORED FINISH ON RT WING, OTBD FLAP, AFT FLAP, INBD END, UPPER SKIN IAW SRM 57-53-01-2R-16 PAR. 4.C.(2).G.H. .K, SRM 51-70-10-2R-0 PAR. 7.A, 8.A, 20.B, 21.C, AND 22.B.C.
